Browse Title Index

Issue Title
Vol 18, No 2 (2020) Accepted Manuscripts – Yet Another Step to Reduce the Backlog Details   PDF
Klavdija Kutnar, Dragan Marušič, Tomaž Pisanski
Vol 11, No 1 (2016) Accola theorem on hyperelliptic graphs Abstract   PDF   ABSTRACTS (EN/SI)
Maxim P. Limonov
Vol 21, No 1 (2021) Achromatic numbers of Kneser graphs Abstract   PDF   ABSTRACTS (EN/SI)
Gabriela Araujo-Pardo, Juan Carlos Díaz-Patiño, Christian Rubio-Montiel
Vol 12, No 2 (2017) ADAM, An Offspring Journal is Here! Details   PDF
Dragan Marušič, Tomaž Pisanski
Vol 13, No 1 (2017) Affine primitive symmetric graphs of diameter two Abstract   PDF   ABSTRACTS (EN/SI)
Carmen Amarra, Michael Giudici, Cheryl E. Praeger
Vol 10, No 2 (2016) Algorithmic enumeration of regular maps Abstract   PDF   ABSTRACTS (EN/SI)
Thomas Connor, Dimitri Leemans
Vol 14, No 2 (2018) Alphabet-almost-simple 2-neighbour-transitive codes Abstract   PDF   ABSTRACTS (EN/SI)
Neil I. Gillespie, Daniel R. Hawtin
Vol 8, No 2 (2015) Alternating plane graphs Abstract   PDF   ABSTRACTS (EN/SI)
Ingo Althöfer, Jan Kristian Haugland, Karl Scherer, Frank Schneider, Nico Van Cleemput
Vol 12, No 2 (2017) An algebraic proof of the Erdős-Ko-Rado theorem for intersecting families of perfect matchings Abstract   PDF   ABSTRACTS (EN/SI)
Chris Godsil, Karen Meagher
Vol 18, No 1 (2020) An algorithm for constructing all supercharacter theories of a finite group Abstract   PDF   ABSTRACTS (EN/SI)
Ali Reza Ashrafi, Leila Ghanbari-Maman, Kaveh ‎Kavousi, Fatemeh ‎Koorepazan-Moftakhar
Vol 8, No 2 (2015) An atlas of subgroup lattices of finite almost simple groups Abstract   PDF   ABSTRACTS (EN/SI)
Thomas Connor, Dimitri Leemans
Vol 18, No 1 (2020) An equivalent formulation of the Fan-Raspaud Conjecture and related problems Abstract   PDF   ABSTRACTS (EN/SI)
Giuseppe Mazzuoccolo, Jean Paul Zerafa
Vol 10, No 1 (2016) An improvement of a result of Zverovich - Zverovich Abstract   PDF   ABSTRACTS (EN/SI)
Grant Cairns, Stacey Mendan
Vol 10, No 2 (2016) An infinite class of movable 5-configurations Abstract   PDF   ABSTRACTS (EN/SI)
Leah Wrenn Berman, Elliott Jacksch, Lander Ver Hoef
Vol 1, No 1 (2008) An optimality criterion for the crossing number Abstract   PDF   ABSTRACTS (EN/SI)
László Székely
Vol 11, No 2 (2016) Ante Graovac and Chemical Graph Theory Details   PDF  
Patrick W. Fowler, Tomaž Pisanski
Vol 17, No 2 (2019) Archimedean toroidal maps and their minimal almost regular covers Abstract   PDF   ABSTRACTS (EN/SI)
Kostiantyn Drach, Yurii Haidamaka, Mark Mixer, Maksym Skoryk
Vol 15, No 2 (2018) Arc-transitive cyclic and dihedral covers of pentavalent symmetric graphs of order twice a prime Abstract   PDF   ABSTRACTS (EN/SI)
Yan-Quan Feng, Da-Wei Yang, Jin-Xin Zhou
Vol 8, No 1 (2015) Arc-transitive graphs of valency 8 have a semiregular automorphism Abstract   PDF   ABSTRACTS (EN/SI)
Gabriel Verret
Vol 18, No 1 (2020) Arc-transitive graphs of valency twice a prime admit a semiregular automorphism Abstract   PDF   ABSTRACTS (EN/SI)
Michael Giudici, Gabriel Verret
Vol 16, No 2 (2019) Ascending runs in permutations and valued Dyck paths Abstract   PDF   ABSTRACTS (EN/SI)
Marilena Barnabei, Flavio Bonetti, Niccolò Castronuovo, Matteo Silimbani
Vol 13, No 2 (2017) Association schemes all of whose symmetric fusion schemes are integral Abstract   PDF   ABSTRACTS (EN/SI)
Mitsugu Hirasaka, Kijung Kim, Semin Oh
Vol 19, No 1 (2020) Association schemes with a certain type of p-subschemes Abstract   PDF   ABSTRACTS (EN/SI)
Wasim Abbas, Mitsugu Hirasaka
Vol 3, No 2 (2010) Asymptotic automorphism groups of Cayley digraphs and graphs of abelian groups of prime-power order Abstract   PDF   ABSTRACTS (EN/SI)
Edward Dobson
Vol 5, No 1 (2012) Asymptotic enumeration of reversible maps regardless of genus Abstract   PDF   ABSTRACTS (EN/SI)
Michael Drmota, Roman Nedela
76 - 100 of 707 Items << < 1 2 3 4 5 6 7 8 9 10 > >>